# SDR DL72L971678

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502DA
- Make and model: Boeing 727232
- Aircraft serial: 21304
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C139131
- Condition: Corrosion
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE SKIN AND STRINGER BELOW THE C2 DOOR BETWEEN STA 950-F-970 AT STR 28R.  THE CORROSION IN THE SKIN WAS TRIMMED OUT LEAVING A CUTOUT MEASURING 12.75 BY .75 STRINGER 28R WAS CUT AT STA 950F PLUS 10 AND STA 980 TO ORDER TO REMOVE CORROSION.  THE REPAIR SPLICED IN A NEW STRINGER SECTION.
